Maximum likelihood estimators in linear regression models with Ornstein-Uhlenbeck process

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1029-242X
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Maximum likelihood estimators in linear regression models with Ornstein-Uhlenbeck process ; volume:2014 ; number:1 ; day:19 ; month:8 ; year:2014 ; pages:1-31 ; date:12.2014
Journal of inequalities and applications ; 2014, Heft 1 (19.8.2014), 1-31, 12.2014

Creator
Hu, Hongchang
Pan, Xiong
Xu, Lifeng
Contributor
SpringerLink (Online service)

DOI
10.1186/1029-242X-2014-301
URN
urn:nbn:de:101:1-2021081822002802445832
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:53 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Hu, Hongchang
  • Pan, Xiong
  • Xu, Lifeng
  • SpringerLink (Online service)

Other Objects (12)